Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1996, Volume 51, Issue 4(310), Pages 125–144 (Mi umn996)  

Program algebras of recursive functions

V. D. Solov'ev


DOI: https://doi.org/10.4213/rm996

Full text: PDF file (308 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1996, 51:4, 705–722

Bibliographic databases:

UDC: 519.716
MSC: 03D20, 03D75, 08A30
Received: 02.11.1994

Citation: V. D. Solov'ev, “Program algebras of recursive functions”, Uspekhi Mat. Nauk, 51:4(310) (1996), 125–144; Russian Math. Surveys, 51:4 (1996), 705–722

Citation in format AMSBIB
\Bibitem{Sol96}
\by V.~D.~Solov'ev
\paper Program algebras of recursive functions
\jour Uspekhi Mat. Nauk
\yr 1996
\vol 51
\issue 4(310)
\pages 125--144
\mathnet{http://mi.mathnet.ru/umn996}
\crossref{https://doi.org/10.4213/rm996}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1422229}
\zmath{https://zbmath.org/?q=an:0877.03021}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1996RuMaS..51..705S}
\transl
\jour Russian Math. Surveys
\yr 1996
\vol 51
\issue 4
\pages 705--722
\crossref{https://doi.org/10.1070/RM1996v051n04ABEH002966}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WJ45300003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0030363586}


Linking options:
  • http://mi.mathnet.ru/eng/umn996
  • https://doi.org/10.4213/rm996
  • http://mi.mathnet.ru/eng/umn/v51/i4/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:243
    Full text:163
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021